# SDR FDEA202210112543

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT BETWEEN STATION 1771 - STATION 1811 X= 8.75
